# SDR ASAA2018123107623

- Difficulty date: December 30, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 2,486 hours, 760 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator
- Condition: Warning Message
- Location: Nr 1 Acm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR PACK 1 REGULATOR FAULT ECAM GROUNDED - YES. RESET AIR PACK 1 AND BITE TEST TEMP CONT. REF. AMM 21-61-00. OK FOR SERVICE.
